# SDR FDEA201101250355

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 22,605 hours, 12,057 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE INSPECTION CRACK INDICATION FOUND AT RT CTR WING BOX OF REAR SPAR HOLE (I) ON SECOND LAYER EDGE FROM FWD APPROX 0.5" (L2) LONG.  THE THIRD LAYER CRACK IS NOT A CRACK AT ALL.  INSTEAD IT IS A STRAIGHT LINE BUTT-JOINT BETWEEN THE REAR SPAR AND THE SHIM AS SHOWN IN EO NR 6-5710-7-3305D PART 2.
